| Catalog Number |
03.133.004 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent orif surgery for left olecranon fracture on left olecranon with the drill bit in question.In the surgery, the op room nurse contacted the agency representative as follows.The surgeon opened the product in question and tried to insert it into a 2.8mm threaded drill guide (03-133-004) but could not do so.The product could not be inserted into another 2.8mm threaded drill guide as well.The representative of the agency asked the nurse to open another drill tip of the same part number to check if the drill tip could be inserted and hung up the phone.After the surgery, the agency visited the hospital and checked the status with the op room nurse, and he or she reported that the newly opened drill tip could be inserted into the 2.8 threaded drill guide and the op was successfully completed.The surgery was completed successfully with no surgical delay.No further information is available.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.